# SDR UPS97222177

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19117
- System (JASC): 5711 · Wing Spar
- Part: Spar Chord
- Part number: 6585600762
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, WHILE WORKING CUST CARD 497867 FOUND LOWER CHORD BS 870 TO BE CORRODED.  REMOVED CORRODED LOWER SPAR CHORD AT BS 870 AND INSTALLED A NEW SPAR CHORD IAW SRM 57-10-1 AND EWO 97-2050.
